The Annals of Mathematical Statistics

The Expected Number of Zeros of a Stationary Gaussian Process

N. Donald Ylvisaker

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 36, Number 3 (1965), 1043-1046.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177700077

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177700077

Mathematical Reviews number (MathSciNet)
MR177458

Zentralblatt MATH identifier
0139.34201

Citation

Ylvisaker, N. Donald. The Expected Number of Zeros of a Stationary Gaussian Process. The Annals of Mathematical Statistics 36 (1965), no. 3, 1043--1046. doi:10.1214/aoms/1177700077. http://projecteuclid.org/euclid.aoms/1177700077.


Export citation